Journals / İstanbul Üniversitesi İstanbul Tıp Fakültesi Mecmuası / 2002 / Cilt: 65 - Sayı: 3

Acute cerebellar syndrome related to Cytosine-Arabinoside

Sitozin-Arabinozid'e bağlı akut serebellar sendrom: Olgu sunumu

Pages
204–205
Publication Date
2022-10-17
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this report, risk factors for cytarabine neurotoxicity and treatment alternatives are discussed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Acute cerebellar syndrome releated to cytosine-arabinoside: Case report.
📊
Key Findings & Data:In his 2 months progress with supportive treatment, a mild clinical improvement in his neurologic symptoms and signs is observed.
💡
Conclusion & Impact:In this report, risk factors for cytarabine neurotoxicity and treatment alternatives are discussed.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Acute cerebellar syndrome releated to cytosine-arabinoside: Case report. Cytosine arabinoside (cytarabine) is a chemotherapeutic agent that is widely used in the treatment of acute myeloblastic leukemia (AML). It is known that after high dose cytarabine treatment, neurologic side effects can occur. In this case report, an AML patient is reported in whom acute cerebellar syndrome has occurred after high dose cytarabine treatment. In his 2 months progress with supportive treatment, a mild clinical improvement in his neurologic symptoms and signs is observed. In this report, risk factors for cytarabine neurotoxicity and treatment alternatives are discussed.

Özet

Sitozin Arabinozid (sitarabin) özellikle akut miyeloblastik lösemi(AML)'lerde sık olarak kullanılan kemoterapötik bir ajandır. Yüksek doz tedavi sonrasında nörolojik yan etkilerinin olabileceği bildirilmiştir. Bu olgu sunumunda yüksek doz tedavi sonrası akut serebellar sendrom gelişen ve 2 aylık izleminde destek tedavi ile nörolojik bulgularında hafif düzelme saptanan bir AML olgusu sunulmuş, nörolojik yan etkilerin gelişimi için risk faktörleri ve tedavi olanakları tartışılmıştır.

🔖

Cite This Article

NALÇACI, M., DİNÇOL, G., ÖZTÜRK, S., YEŞİLOT, N., BAHAT, G., SOYLUK, Ö. (2022). Acute cerebellar syndrome related to Cytosine-Arabinoside. İstanbul Üniversitesi İstanbul Tıp Fakültesi Mecmuası, Cilt: 65 - Sayı: 3, 204–205. https://ajindex.com/articles/553710

References (4)

  1. Baker WJ: Cytarabine and neurologic toxicity. J Clin Oncol 10:169 (1992)
  2. Friedman JH: Permanent cerebellar toxicity of cytosin arabinoside(ARA C) in a young woman. Mov Disord 16:575 (2001)
  3. Winkelman MD, Hines JD: Cerebellar degeneration caused by high dose cytosine arabinoside: a clinicopathological study. Ann Neurol 14: 520 (1983)
  4. Zawacki T, Friedman JH, Grace J, Shetty N: Cerebellar toxicity of cytosine arabinoside: Clinical and neuropsychological signs. Neurology 55:1234 (2000).